Log in

I forgot my password

Latest topics
Somebody please help me...

Fri Nov 24, 2017 8:05 am by Andlag

Hey everyone,

since I started being sexually active i often experienced burning in my vagina which was often worse during sex /around the time of my period or when using lubricants. I was never able to use tampons because the one time i tried putting them in it felt like acid was poured on my skin. Fast forward to 2 months ago when I got a UTI and an allergic reaction in my vagina. I thought it …

Comments: 11

7 years later and life looks bleak :(

Wed Dec 06, 2017 2:50 am by RainyShay77

So 7 years ago I had a case of BV...the antibiotic caused a horrible yeast infection which took 5 months to 'get rid of'. During this time I had allergic reactions to 2 of the yeast infection creams which magnified the pain. Over the past 7 years I've tried multiple rounds of physical therapy (they only slightly helped), chiropractic, nerve blocks, medications to target nerve pain (amitriptyline, …

Comments: 4

Amtriptyline, baclofen, gabapentin cream for provoked vestibuldynia

Mon Nov 20, 2017 8:15 pm by WVR00

Hello,
Has anyone had success with this cream in helping their vulvodynia? How long has it taken to help? I’ve had some success with it, but not completely better. I’ve been on it for a month. I️ was hoping to hear from some ladies who have had major success with this cream. I’m hoping for some encouragement here. This condition is so frustrating. I’m lucky enough to have access to two …

Comments: 1

Amitriptyline given for vulvodyina pain

Tue Oct 24, 2017 2:46 pm by katycrawford

Hi there,

After years of being misdiagnosed etc as most women have on this forum I have finally been diagnosed with vulvodynia (yay) and have been given the lowest dose of an antidepressant called Amitriptyline. Has anyone been on this before and has any positive (or negative) news to give me? Im feeling down already and I've only been taking it for a few days, I don't have much hope of it …

Comments: 3

New diagnosis, any advice whilst I wait for a specialist

Wed Oct 25, 2017 1:47 pm by Julesyjules

Hi,

I'm new here and wanted to ask for some advice whilst I wait to see a specialist nurse.

After urinary problems which lasted 7 weeks, I finally saw a urologist, who on examination discovered significant inflammation and called in a gynaecologist, who diagnosed vestibulitis. They referred me to a nurse who specialises in vulvar skin issues. That was 5 weeks ago, and I'm still waiting for the …

Comments: 1

Vulvodynia help

Tue Nov 14, 2017 4:27 pm by Katiej

Hi guys new here and newly diagnosed. So I had bv and then after alot of antibiotics and home remedies I still continued to have weird symptoms despite swabs being negative. Two seperate gynes have told me I have vulvodynia as a result of the area being overwhelmed. So first gave me lidocaine which xidnt do much. No I am on amitriptyline for the past 5 days. Seems to be kicking in a little (im a …

Comments: 3

New w/ Secondary Provoked Vestibuldynia

Wed Apr 26, 2017 11:46 pm by Birdy

Hi everyone,

I'm here because I'm pretty sure I have secondary provoked vestibuldynia, even though my gyno is still "optimistic" it is not.  My problem started six months ago when I got my second UTI in as many months (after going 25 years of life without one) and then ended up with a bad yeast infection (also my first one ever) thanks to the antibiotics.  Ever since the yeast …

Comments: 4

Newly diagnosed

Tue Oct 10, 2017 8:37 pm by Brevispink

Hello everyone. I have recently been diagnosed with unprovoked vulvodynia and would really appreciate some advice and support. I have had a chronic urine infection for 16 months and was on antibiotics for 9 of those months. I have been very uncomfortable for the entire time, but now I have absolutely unbearable stinging and burning all day with itching too. The infection has just about gone, …

Comments: 9

Recent "Poke" Pain - So Confused/Losing My Mind

Thu Oct 12, 2017 9:26 am by kelseybeth23

Long Story, but I am losing my mind and getting really depressed, so if I tell the full story maybe someone can help me.

Back in August I started to get an itch down there. Normally, in the past, when this would happen, I would change the way I wore my clothes, take more baths instead of showers, and use Monistat. This time, after about two weeks of no relief, I started to get concerned. I was …

Comments: 5


anesthesia and birth control

View previous topic View next topic Go down

anesthesia and birth control

Post  Alana3 on Wed Jan 23, 2013 4:01 pm

Hi guys,

As most of you know I had a vestibulectomy in December, I am so happy I did it. But now my last 2 periods have come really early ever since the surgery. My doctor mentioned that the anesthesia may be the culprit, but I have been on this birth control for 3 years with absolutely no problems. Unitl now. Before anyone says anything, I have to be on BCPs because my body will not stop bleeding. It's terrible! Do you think this really can be effected by the anesthesia and if so will this new annoying problem go away? On the happy side, my hooha doesn't hurt, so I guess its an OK tradeoff, but the reason I'm on the pill is to not be surprised and to not have long periods. I'm surprised and I HATE it. Thoughts?

Alana3

Posts : 1086
Join date : 2012-09-25

View user profile

Back to top Go down

Re: anesthesia and birth control

Post  jenn31 on Mon Jan 28, 2013 1:18 am

Hi again Alana!

Sorry to hear about the issues with bleeding, that is frustrating. Did your gyn check your hormone levels? Is your iron level okay too? I actually have just the opposite problem, no period for ages now. Are you on an estro cream? Sometimes that can cause non-stop bleeding. Hope it gets better!!

jenn31

Posts : 24
Join date : 2013-01-20

View user profile

Back to top Go down

Re: anesthesia and birth control

Post  Alana3 on Mon Jan 28, 2013 2:02 am

Nope just BC but it just starts soon but ends on time so it's ok just spotting but bleck lol I hate my period!

Alana3

Posts : 1086
Join date : 2012-09-25

View user profile

Back to top Go down

Re: anesthesia and birth control

Post  jenn31 on Mon Jan 28, 2013 11:21 pm

Yeah, it always feels more painful when you have your period, it sucks. Sorry!! Any news from your gyn?

jenn31

Posts : 24
Join date : 2013-01-20

View user profile

Back to top Go down

Re: anesthesia and birth control

Post  Alana3 on Tue Jan 29, 2013 11:51 am

No they just said anesthesia affected it it's just spotting a few days early it ended when it was supposed to

Alana3

Posts : 1086
Join date : 2012-09-25

View user profile

Back to top Go down

Re: anesthesia and birth control

Post  Sponsored content


Sponsored content


Back to top Go down

View previous topic View next topic Back to top

- Similar topics

 
Permissions in this forum:
You cannot reply to topics in this forum